# SDR SWAA2020012340705

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 10,621 hours, 4,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR LOOSE WHILE IN DETENT.    CLEANED FORWARD ENTRY DOOR GIRT BAR DETENT PER SIP. NO DEFECTS NOTED.
